# SDR CHI1923

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: P2CHI
- Make and model: Boeing 234
- Aircraft serial: MJ003
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump Motor
- Condition: Leaking
- Location: Agb Hyd
- Component: Sperryvicrs
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AT SHUT DOWN OF AIRCRAFT WHILE STARTING APU, AGB HYDRAULIC MOTOR PUMP STARTED LEAKING AND SPRAYING HYDRAULIC OIL.  AFTER SHUTTING DOWN OF APU AND CLOSER INSPECTION OF AGB PUMP, FOUND CASE HALF MOUNTING EARS CRACKED IN HALF WHICH SEPARATED BACK HALF OF PUMP FROM FORWARD DRIVE SECTION.  CAUSE UNKNOWN.  (X)
